# SDR W8PA960031

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACKED SUPPORT ANGLE UNDER FORWARD CARGO BAY FLOOR AT BS 550 AND LBL 2 AND WL 155.  REMOVED AND REPLACED DAMAGED ANGLE.  (X)
